# SDR SWAA2022030727435

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 146A74106
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR 145AL CORROSION AROUND GROUDING STUD FOR BONDING JUMPER. / REMOVED CORROSION ON LAV SERVICE DOOR; CORROSION OUT OF LIMITS; RECEIVED NEW PANEL P/N: 146A7410-6 TAG # XD0638; TREATED; PRIMED; TOP COATED; AND INSTALLED REF B737 SRM 51-40-02-0G-0.
